| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following intraocular lens (iol) implant procedure, patient had glare and halos.The lens was exchanged for an unknown advanced technology intraocular lens (atiol) after the initial implant procedure.Clinical reason for explantation as the patient was not neuro-adapting and other mechanical complication of iol.